• Non-Drowsy Allergy Relief (Loratadine) Tablets 30
P

Non-Drowsy Allergy Relief (Loratadine) Tablets 30

  • Brand: Numark
  • Product Code: 1102516
  • Availability: In Stock

£3.56 (inc VAT)

Non-Drowsy Allergy Relief (Loratadine) Tablets. One a day, fast acting effective relief from hayfever. Effective relief from skin allergies (rash, itching, hives), dust allergies (sneezing), and pet allergies.

As this is a pharmacy medicine, we need to ask you a few confidential questions about your use of the medicine, so that our pharmacist can assess if it is suitable for you.


Safety Questions

 

KEY POINTS:

  • One a day
  • Non Drowsy
  • One Month's Supply
  • For grown-ups and children 12 years and over
Each tablet contains 10mg of loratadine. Also includes lactose.

Do not exceed the stated dose.

Consult your pharmacist or doctor if you are taking any other medication.

If symptoms persist consult your doctor or pharmacist.

Do not use if you are pregnant or breastfeeding.

Adults and children over 12 years of age: One tablet should be taken once daily at the first sign of allergic symptoms. Contains the same active ingredient as the brand name Clarityn.

Not recommended for use in children under 12 years.

Fatigue, nausea, headache. If you get any other symptoms stop taking and consult your doctor or pharmacist.
1 box

Non-Drowsy Allergy Relief (Loratadine) Tablets. One a day, fast acting effective relief from hayfever. Effective relief from skin allergies (rash, itching, hives), dust allergies (sneezing), and pet allergies.

Write a review

Note: HTML is not translated!
    Bad           Good
Captcha

Tags: loratadine, allergy,